# SDR IPXA12572968

- Difficulty date: March 16, 2012
- Submitted: April 16, 2012
- Operation: Air carrier
- Aircraft: N457UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25478
- Aircraft time: 239,051 hours, 4,298 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 143N102434
- Condition: Damaged
- Location: Bs 600 S16r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C, MAIN CARGO RT SIDE FRAME AT BS 600, STR 16R+3 DAMAGED.     REMOVED DAMAGE AND REPAIRED FRAME IAW EA 120422 IR EO B757-5310-46713-A.
